# SDR HNAA2014031000080

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,463 hours, 71,088 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Brush Block
- Part number: 7826891
- Part serial: 940319
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERS ON & OFF INFLIGHT.  R & R NR 1 ENGINE BRUSH BLOCK IAW MM 61-10-11.  OPS CHECKED GOOD.  THE AC CONTACTOR BOXES WERE INSPECTED AND NO DEFECTS WERE NOTED.
